Logo Logo
Switch Language to German
Carrillo, Jose A.; Delgadino, Matias G.; Dolbeault, Jean; Frank, Rupert L.; Hoffmann, Franca (2019): Reverse Hardy-Littlewood-Sobolev inequalities. In: Journal De Mathematiques Pures et Appliquees, Vol. 132: pp. 133-165
Full text not available from 'Open Access LMU'.


This paper is devoted to a new family of reverse Hardy-Littlewood-Sobolev inequalities which involve a power law kernel with positive exponent. We investigate the range of the admissible parameters and the properties of the optimal functions. A striking open question is the possibility of concentration which is analyzed and related with free energy functionals and nonlinear diffusion equations involving mean field drifts.